A 27-year-old female asked:
Disclaimer

i saw my period on the 2nd and some droppings on the 15th after taking postinor2 twice and now this months period hasn't showed up, what's d problem?

1 doctor answer
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Sometimes: Use of postinor may lenghten or shorten your period. Hence causing delayed or earlier period. Suggest pregnancy test
Answered on Jul 12, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
May be a side: effect to emergency contraception. Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late ... Read More
A 21-year-old female asked:
Dr. Pradeep Parihar
31 years experience Family Medicine
Morning after pill : If you miss period for next month ,get pregnant test. Morning after pill does not work 100% . in some cases, 2-3 days if taking pill , breakthrough ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Pregnancy worries?: Plan B, Postinor 2, and other brands of emergency contraceptive pills can alter the menstrual cycle bleeding for the cycle in which Plan B or Postinor ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month